MathSciNet Relay Station
MathSciNet bibliographic data
MR2022381 (2004m:03211) 03F30 (05D10)
Weiermann, Andreas A classification of rapidly growing Ramsey functions. Proc. Amer. Math. Soc. 132 (2004), no. 2, 553–561 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement